# SDR CALA2000279

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 50,947 hours, 29,939 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 39366777
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS ACTUATOR LOWER TUBE, RT, IS CORRODED 2 INCHES.  REPLACED RT LOWER STRUT ON VENTRAL STAIRS AND PERFORMED ADJUSTMENT AND TEST IAW MM 52-63-00.
